# SDR SWIA2024091300804

- Difficulty date: September 12, 2024
- Submitted: September 13, 2024
- Operation: Air carrier
- Aircraft: N750SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10207
- Aircraft time: 50,002 hours, 32,606 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Indicator
- Condition: Fluctuates
- Location: Fuel Qty
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

MX REQUESTS FURTHER TROUBLESHOOTING DUE TO FUEL QUANTITY WRITE UP. REF ML 1429292MCI TYPE: SERVICEABLE / NEEDS ATTENTION    (FLIGHT 4918 - FILED CLOSED)    SEP 12, 2024  STATION: SGF--RE RACKED THE FUEL QUANTITY GAUGING COMPUTER IN REF TO CRJ 700 AMM 28-41-22. OPS CHECK OF THE FUEL QUANTITY GAUGING COMPUTER IN REF TO AMM 28-41-22. OPS CHECK GOOD AT THIS TIME. REF ML 1429301 FOR OVERWEIGHT LANDING INSPECTION. NO 30 DAY MX LOG BOOK HISTORY NOTED SEP 12, 2024  STATION: DFW--PERFORMED EXTERNAL ZONAL INSPECTION IN REF TO CRJ 700 AMM 05-21-00 UNDERNEATH WINGS AND ENGINES FOR SIGNS OF FUEL LEAKS. NO FUEL LEAKS EXIST AT THIS TIME. EICAS FUEL QUANTITY READINGS REMAIN CONSISTANT. DMI CLEARED. SEP 12, 2024  STATION: DFW--THIS IS A DUPLICATE ENTRY, CORRECTIVE ACTIONS PERFORMED ON SEPARATE AML, REF. AML 1429514.
